MathSciNet Relay Station
MathSciNet bibliographic data
MR2659680 (2012a:26027) 26D15 (26D10 42B20 47A63)
Frank, Rupert L.; Lieb, Elliott H. Inversion positivity and the sharp Hardy-Littlewood-Sobolev inequality. Calc. Var. Partial Differential Equations 39 (2010), no. 1-2, 85–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement